Continuous elliptical and exponential power linear dynamic models

Gomez, E., Gomez-Villegas, M. A., Marin, J. M., Gómez, E., Gómez-Villegas, M. A., Marín, J. M. . Journal of Multivariate Analysis 2002. 83 (1) :22-36

Locate this article in:

Bibtex

@article{CIS-180510,
  Author = {Gomez, E. and Gomez-Villegas, M. A. and Marin, J. M. and Gómez, E. and Gómez-Villegas, M. A. and Marín, J. M.},
  Title = {Continuous elliptical and exponential power linear dynamic models},
  Journal = {Journal of Multivariate Analysis},
  Volume = {83},
  Number = {1},
  Year = {2002},
  Pages = {22--36},
  Keywords = {Prior distribution, continuous elliptical distribution, multidimensional exponential power distribution, global vector, vector of state, updated distribution}
}

Similar articles